# SDR USAA2015022000002

- Difficulty date: February 18, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 623 hours, 258 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: F100141075
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FOR SEAT ROW 30 INOPERATIVE, DUE TO BROKEN WIRE HARNESS AT CONNECTOR UNDER SEAT 30A.  REPLACED EMER LIGHT HARNESS AT SEAT 30A & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECKED IAW AMM 33-51-19 PB 0401.
